# SDR CALA0400713

- Difficulty date: November 9, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 51,400 hours, 26,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FUSELAGE SKIN BELOW FASTENER ROW BETWEEN STA 727E AND 747, S24R.  A REPAIR DOUBLER AND TRIPLER WERE INSTALLED IAW SRM 53-00-01, FIGURE 229.
